Regular factors of line graphs

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

We show that if m ≥ 2 is an even integer and G is a graph such that dG(v) ≥ m + 1 for all vertices v in G, then the line graph L(G) of G has a 2m-factor; and that if m is a nonnegative integer and G is a connected graph with |E(G)| even such that dG(v) ≥ m + 2 for all vertices v in G, then the line graph L(G) has a (2m+1)-factor.

Original languageEnglish
Pages (from-to)215-219
Number of pages5
JournalDiscrete Mathematics
Volume85
Issue number2
DOIs
Publication statusPublished - 1990 Nov 15
Externally publishedYes

    Fingerprint

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics
  • Theoretical Computer Science

Cite this